Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Self-maps of classifying spaces of compact simple Lie groups


Authors: Stefan Jackowski, James E. McClure and Bob Oliver
Journal: Bull. Amer. Math. Soc. 22 (1990), 65-72
MSC (1985): Primary 55S37; Secondary 55N91, 55R35
DOI: https://doi.org/10.1090/S0273-0979-1990-15841-0
MathSciNet review: 1010725
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. G. Dwyer and G. Mislin, On the homotopy type of the components of 𝑚𝑎𝑝_{*}(𝐵𝑆³,𝐵𝑆³), Algebraic topology, Barcelona, 1986, Lecture Notes in Math., vol. 1298, Springer, Berlin, 1987, pp. 82–89. MR 928824, https://doi.org/10.1007/BFb0083001
  • 2. W. Dwyer and A. Zabrodsky, Maps between classifying spaces, Algebraic topology, Barcelona, 1986, Lecture Notes in Math., vol. 1298, Springer, Berlin, 1987, pp. 106–119. MR 928826, https://doi.org/10.1007/BFb0083003
  • 3. J. Hubbuck, Homotopy homomorphisms of Lie groups, New Developments in Topology, Cambridge Univ. Press, 1974, pp. 33-41. MR 336746
  • 4. J. Hubbuck, Mapping degrees for classifying spaces. I, Quart. J. Math. Oxford Ser.(2) 25 (1974), 113-133. MR 356050
  • 5. Kenshi Ishiguro, Unstable Adams operations on classifying spaces, Math. Proc. Cambridge Philos. Soc. 102 (1987), no. 1, 71–75. MR 886436, https://doi.org/10.1017/S0305004100067050
  • 6. Stefan Jackowski and James E. McClure, Homotopy approximations for classifying spaces of compact Lie groups, Algebraic topology (Arcata, CA, 1986) Lecture Notes in Math., vol. 1370, Springer, Berlin, 1989, pp. 221–234. MR 1000379, https://doi.org/10.1007/BFb0085230
  • 7. Guido Mislin, The homotopy classification of self-maps of infinite quaternionic projective space, Quart. J. Math. Oxford Ser. (2) 38 (1987), no. 150, 245–257. MR 891619, https://doi.org/10.1093/qmath/38.2.245
  • 8. D. Notbohm, Abbildungen zwischen klassifizierenden Räumen, dissertation, Göttingen, 1988.
  • 9. R. Oliver, Smooth compact Lie group actions on disks, Math. Z. 149 (1976), 79-96. MR 423390
  • 10. R. Oliver, A proof of the Conner conjecture, Ann. of Math. (2) 103 (1976), 637-644. MR 415650
  • 11. D. Sullivan, Geometric topology, Part I: Localization, periodicity and Galois symmetry, Mimeographed notes, M.I.T., 1970. MR 494074
  • 12. C. W. Wilkerson, Self-maps of classifying spaces, Localization in group theory and homotopy theory, Lecture Notes in Math., vol. 418, Springer-Verlag, 1974, pp. 150-157. MR 383444
  • 13. S. Willson, Equivariant homology theories on G-complexes, Trans. Amer. Math. Soc. 212 (1975), 155-171. MR 377859
  • 14. Zdzisław Wojtkowiak, On maps from ℎ𝑜\varinjlim𝐹 to 𝑍, Algebraic topology, Barcelona, 1986, Lecture Notes in Math., vol. 1298, Springer, Berlin, 1987, pp. 227–236. MR 928836, https://doi.org/10.1007/BFb0083013
  • 15. A. Zabrodsky, Maps between classifying spaces, Algebraic topology and algebraic 𝐾-theory (Princeton, N.J., 1983) Ann. of Math. Stud., vol. 113, Princeton Univ. Press, Princeton, NJ, 1987, pp. 228–246. MR 921480
  • 16. G. Carlsson, Equivariant stable homotopy and Sullivan's conjecture (to appear).
  • 17. J. Lannes, Sur la cohomologie modulo 𝑝 des 𝑝-groupes abéliens élémentaires, Homotopy theory (Durham, 1985) London Math. Soc. Lecture Note Ser., vol. 117, Cambridge Univ. Press, Cambridge, 1987, pp. 97–116 (French). MR 932261
  • 18. H. Miller (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 55S37, 55N91, 55R35

Retrieve articles in all journals with MSC (1985): 55S37, 55N91, 55R35


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15841-0

American Mathematical Society